# SDR F3LA2011052300649

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 23,171 hours, 9,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: MAIN CABIN FRAME 66 -Y1500, AFT PASSENGER DOOR SILL BEAM HAS SURFACE CORROSION.  REPARED DOOR SILL BEAM IAW SRM 53-41-14, FIG 201.
